# SDR USAA000152

- Difficulty date: February 4, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,413 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND .25 INCH SKIN CRACKED AT STATION 305.9 FORWARD ENTRY DOOR UPPER HINGE.  INSTALLED DOUBLER PER SRM 53-30-3 PAGE 76.  (M)
